# SDR BJNA201604250007

- Difficulty date: April 3, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N148AS
- Make and model: Boeing 737-48E
- Aircraft serial: 27149
- Aircraft time: 55,483 hours, 33,640 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 951-965
- Part time: 554,829 hours, 33,640 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT BS 951, RBL 45, WL 260, THERE IS A 1.00" CRACK AFT GALLEY DOOR UPPER HINGE CUTOUT. REMOVED WEB FORWARD OF GALLEY DOOR, IAW SRM 51-40-02.  REMOVED ALL EXISTING FASTENERS IAW SRM 53-60-01, REPAIR 5.  REMOVED DAMAGED AREA IAW SRM 53-60-01, REPAIR 5, STEP 3.  PERFORMED HFEC INSPECTION OF THE CUTOUT IAW SRM 53-60-01, STEP 4.  ACCOMPLISHED 0.040" INSURANCE CUTOUT IAW SRM 51-60-01, REPAIR 5. FABRICATED REPAIR FILLER FROM 2024 T3 0.080, PO AVIM16031700043 IAW SRM 53-60-01, REPAIR 5. TREATED AND PRIMED IAW SRM 51-20-01. FABRICATED REPAIR PLATE 0.063, 1,2 HARD AMC5518, PO. AVIM16040400045, IAW SRM 53-60-01, REPAIR 5. LOCATED, AND DRILLED REPAIR PLATE IAW SRM 51-60-01.  REPAIR 5.  ALODINE AND PRIMED REPAI
